# SDR AALA20040829

- Difficulty date: August 3, 2004
- Submitted: August 13, 2004
- Operation: Air carrier
- Aircraft: N377AN
- Make and model: Boeing 767323
- Aircraft serial: 25446
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - STRINGER 25R AT STATION 439 HAS A CRACK OF ONE INCH ON THE VERTICAL LEG AFT OF THE LAST FASTENER HOLE OF THE STRINGER SPLICE.  REPAIRED STRINGER S25R USING MRB 767 2598.  STRINGER SPLICE EXTENDED BY TWO FASTENER ROWS BEYOND THE EDGE OF THE REPAIR DOUBLER.
